# SDR AALA980455

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LOWER SKIN OF DELTA BEAM FROM STA 745 TO STA 770 AND STA 780 TO STA 791.  REPLACED DELTA BEAM FROM STA 740 - STA 785 PER SRM 51-40-02.  TST:  54,870 HOURS.  CYCLES:  33,161.  (X)
